Toggle Main Menu Toggle Search

ePrints

The performance of index-based policies for bandit problems with stochastic machine availability

Lookup NU author(s): Ryan Thomas Dunn, Professor Kevin Glazebrook

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Dunn RT, Glazebrook KD

Publication type: Article

Journal: Advances in Applied Probability

Year: 2001

Volume: 33

Issue: 2

Pages: 365-390

ISSN (print): 0001-8678

ISSN (electronic): 1475-6064

Publisher: Applied Probability Trust

URL: http://dx.doi.org/10.1239/aap/999188319

DOI: 10.1239/aap/999188319


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share